# SDR 2023FA0000652

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2 INLET COWL: FOUND DENTS BEYOND OF SRM 54-12-01 LIMITS ON THE EXTERIOR NOSE LE SKIN OF THE INLET COWL.                                                  DENT NO 1 – LOCATED 12 O’CLOCK 15” FROM THE AFT LIP A=0.88”, Y=0.047”, A/Y=18;            DENT NO 2 – LOCATED 1 O’CLOCK 15” FROM THE AFT LIP A=0.92”, Y=0.064”, A/Y=14;              DENT NO 3 – LOCATED 11 O’CLOCK 15” FROM THE AFT LIP A=0.86”, Y=0.010”, A/Y=86 IN THE AD LIMITS 1, NOT IN THE LIMIT PER NOTE “G”;                                                                                      DENT NO 4 – LOCATED 2 O’CLOCK 15” FROM THE AFT LIP A=1”, Y=0.044”, A/Y=22.
